# SDR ABXA20120314311

- Difficulty date: March 14, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 72,004 hours, 16,262 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T70422
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BACK UP FITTING AT RWS 385 HAS MULTIPLE TOOLING MARKS.  BLENDED AREAS IAW B767 SRM 57-20-00 AND B657-59720-MR, ACFT WAS GROUNDED.
